# SDR ASOA2014091911271

- Difficulty date: August 22, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN AT PAX DOOR DOES NOT COME ON WHEN EMERGENCY  LIGHTS BATTERY PACK NR 1 IS TESTED.  R & R  DIODE ASSY IAW ESPM 20-18-10.  R & R NR 1 BATTERY CHARGER ASSY FOR EMERGENCY LIGHTS IAW AMM 33-51-05-400-801.  PERFORMED SELF TEST OF THE CHARGER ASSY IAW AMM 33-51-04-740-801. OPS CHECK GOOD.
